# SDR AC2A096516

- Difficulty date: July 14, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1000553
- Part serial: 63576
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOUSING IS BROKEN.  AUTOMATIC ON FUNCTION IS INOPERATIVE.  ONE CELL IS DEAD.  REPLACED ASSEMBLY WITH A NEW PART.  TOO EXPENSIVE TO REPAIR OLD UNIT.
